# SDR FDEA200905051549

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 41,977 hours, 6,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Bs 1721 L12l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, LEFT STATION 1721 LONGERON 12 FRAME FOUND DENT.  REPAIR CARRIED OUT AT MAIN DECK CARGO LEFT HAND STATION 1721 LONGERON 12   DENTED FRAME AS PER SRM 53-30-00 FIGURE 1, VOLUME I REVISION 40. REPAIR CLASSIFIED   AS MAJOR AS PER GMM 6-2-100 REVISION 107.
